# SDR ASAA2013051394853

- Difficulty date: May 13, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 18,898 hours, 5,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750124
- Condition: Damaged
- Location: Bs 757
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT HAS DOUBLE DRILLED HOLES, BS 757, RBL 15.  ACFT GROUNDED. REPAIRED IAW SRM 53-00-53-2R-3.
